EconPapers    
Economics at your fingertips  
 

The Random Utility Model with an Infinite Choice Space

Stephen A Clark

Economic Theory, 1996, vol. 7, issue 1, 179-89

Abstract: This essay presents a measure-theoretic version of the random utility model with no substantive restrictions upon the choice space. The analysis is based upon DeFinetti's Coherency Axiom, which characterizes a set function as a finitely additive probability measure. The central result is the equivalence of the random utility maximization hypothesis and the coherency of the choice probabilities over all allowable constraint sets.

Date: 1996
References: Add references at CitEc
Citations: View citations in EconPapers (16)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:joecth:v:7:y:1996:i:1:p:179-89

Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/199/PS2

Access Statistics for this article

Economic Theory is currently edited by Nichoals Yanneils

More articles in Economic Theory from Springer, Society for the Advancement of Economic Theory (SAET) Contact information at EDIRC.
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:joecth:v:7:y:1996:i:1:p:179-89